Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-LOD6-0006-0029

Czasopismo

Journal of Applied Analysis

Tytuł artykułu

On a refinement type equation

Autorzy Kapica, R.  Morawiec, J. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Let (Ω, A, P) be a complete probability space. We show that the trivial function is the unique L1 -solution of the following refinement type equation [wzór] for a wide class of the given functions φ. This class contains functions of the form [wzór]
Słowa kluczowe
EN refinement type equations   L1-solutions   iterates of random-valued functions   Fourier transform  
Wydawca Walter de Gruyter GmbH & Co. KG
Czasopismo Journal of Applied Analysis
Rocznik 2008
Tom Vol. 14, nr 2
Strony 251--257
Opis fizyczny Bibliogr. 23 poz.
Twórcy
autor Kapica, R.
autor Morawiec, J.
Bibliografia
[1] Baron, K., On the convergence of sequences on iterates of random-valued functions. Aequationes Math. 32 (1987), 240-251.
[2] Baron, K., .Jarczyk, W., Random-valued functions and iterative functional equations. Aequationes Math. 67 (2004), 140-153.
[3] Baron, K., Kuczma, M., Iteration of random-valued, functions on the unit interval. Colloq. Math. 37 (1977), 263-269.
[4] Cavaretta. D., Dahmen, W., Micchelli. C. A. Stationary subdivision, Mem. Amer. Math. Soc. 93 (1991), 1-186.
[5] Cohen, A., Daubechies, I., A stability criterion for the orthogonal wavelet, bases and their related subband coding scheme, Duke Math. J. 68 (1992), 313-335.
[6] Chui, C. K.; Shi, X., Continuous two-scale equations and dyadic wavelets, Adv. (Join-put. Math. 2 (1994), 185-213.
[7] Dahmen, W., Micchelli, C. A., Continuous refinement equations and subdivision. Adv. Comput. Math. 1 (1993), 1-37.
[8] Daubechies, I., Qrthonormal bases of wavelets with compact support. Comm. Pure Appl. Math. 41 (1988), 909-996.
[9] Daubechies. I., Lagarias, J. C., Two-scale difference equations I. Existence and global regularity of solutions, SIAM J. Math. Anal. 22 (1991), 1388-1410.
[10] Derfel, G., Probabilistic method for a class of functional-differential equations (in Russian), Ukrain. Mat. Zh. 41 (1989), 1322-1327, 1436, (translation in Ukrainian Math. J. 41 (1989), 1137-1141 (1990)).
[11] Derfel, G., Dyn, N., Levin, D., Generalized- refinement equations and. Subdivision processes, J. Approx. Theory 80 (1995), 272-297.
[12] Derfel, G., Schilling, R., Spatially chaotic configurations and functional, equations with reseating, J. Phys. A. 29 (1996), 4537-4547.
[13] Deslauriers, G., Dubuc, S., Symmetric iterative interpolation processes. Fractal approximation, Constr. Approx. 5 (1989), 49-68.
[14] Diamond, Ph., A stochastic functional, equations, Aequationes Math. 15 (1977), 225-233.
[15] Himmelberg, C. J., Measurable relations, Fund. Math. 87 (1975), 53 72.
[16] Kapica, R., Sequences of iterates of random-valued vector functions and continuous solutions of a linear functional equation of infinite order, Bull. Polish Acad. Sci. Math. 50 (2002), 447-455.
[17] Kapica, R., Convergence of sequences of iterates of random-valued, vector functions, Colloq. Math. 97 (2003), 1-6.
[18] Kapica, R., Sequences of iterates of random-valued, vector functions and solutions of related equations, Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 213 (2004), 113-118 (2005).
[19] Kapica, R., Morawiec, J., Probability distribution functions of the Grincevičjus series. J. Math. Anal. Appl. 342 (2008), 1380-1387.
[20] Kuczma, M., Normalizing factors for iterates of random valued functions, Pr. Nauk. Uniw. Śl. Katow. 6 (1975), 67-72.
[21] Kuratowski, K., Topology. Vol. I (translated from the French by J. Jaworowski), Academic Press, New York-London; PWN. Warsaw, 1966.
[22] Micchelli, C. A., Prautzsch, H., Uniform, refinement of curves, Linear Algebra Appl. 114/115 (1989), 841-870.
[23] Schumaker, L. L., Spline functions: Basic theory, John Wiley, New York. 1981.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-LOD6-0006-0029
Identyfikatory